Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A geometric proof of the strong maximal theorem


Authors: A. Cordoba and R. Fefferman
Journal: Bull. Amer. Math. Soc. 81 (1975), 941
MSC (1970): Primary 42A68, 42A92; Secondary 42A18
MathSciNet review: 0374806
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Antonio Cordoba, On the Vitali covering properties of a differentiation basis, Studia Math. 57 (1976), no. 1, 91–95. MR 0419714 (54 #7732)
  • 2. B. Jessen, J. Marcinkiewicz and A. Zygmund, Note on the differentiability of multiple integrals, Fund. Math. 25 (1935), 217-234.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A68, 42A92, 42A18

Retrieve articles in all journals with MSC (1970): 42A68, 42A92, 42A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13899-7
PII: S 0002-9904(1975)13899-7